# SDR O2GA2019031288301

- Difficulty date: March 5, 2019
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N883UP
- Make and model: Beech B300
- Aircraft serial: FL1106
- Aircraft time: 1,120 hours, 947 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT UPON TAKE-OFF. MANUAL GEAR EXTENSION PROCEDURE WAS PERFORMED. MAINTENACE FOUND CIRCUIT BREAKER CB43, LOCATED IN THE MAIN POWER DISTRIBUTION PANEL INADVERTENTLY PULLED AND COLLARED FOR AN MEL "M" PROCEDURE THAT WAS ACCOMPLISHED FOR ELECTRIC HEAT DEFERRAL WHICH CONTROLS THE LANDING GEAR MOTOR. THE CIRCUIT BREAKER WAS RESET. LANDING GEAR SYSTEM OPERATION CHECKS WERE GOOD AND A SUCCESSFUL OCF WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
